Loading [MathJax]/jax/output/SVG/config.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1975, Volume 20, Issue 1, Pages 126–133 (Mi tvp2994)  

This article is cited in 5 scientific papers (total in 5 papers)

Recent developments in the theory of strong laws of large numbers for vector-valued random variables

A. Beck, D. P. Giesy, P. Warren

USA
Full-text PDF (610 kB) Citations (5)
Received: 13.12.1973
English version:
Theory of Probability and its Applications, 1975, Volume 20, Issue 1, Pages 127–134
DOI: https://doi.org/10.1137/1120010
Bibliographic databases:
Language: English
Citation: A. Beck, D. P. Giesy, P. Warren, “Recent developments in the theory of strong laws of large numbers for vector-valued random variables”, Teor. Veroyatnost. i Primenen., 20:1 (1975), 126–133; Theory Probab. Appl., 20:1 (1975), 127–134
Citation in format AMSBIB
\Bibitem{BecGieWar75}
\by A.~Beck, D.~P.~Giesy, P.~Warren
\paper Recent developments in the theory of strong laws of large numbers for vector-valued random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1975
\vol 20
\issue 1
\pages 126--133
\mathnet{http://mi.mathnet.ru/tvp2994}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=391231}
\zmath{https://zbmath.org/?q=an:0344.60021}
\transl
\jour Theory Probab. Appl.
\yr 1975
\vol 20
\issue 1
\pages 127--134
\crossref{https://doi.org/10.1137/1120010}
Linking options:
  • https://www.mathnet.ru/eng/tvp2994
  • https://www.mathnet.ru/eng/tvp/v20/i1/p126
  • This publication is cited in the following 5 articles:
    1. Benedikt M. Pötscher, Ingmar R. Prucha, Wiley StatsRef: Statistics Reference Online, 2014  crossref
    2. Benedikt M. Pötscher, Ingmar R. Prucha, Encyclopedia of Statistical Sciences, 2005  crossref
    3. C. C. Heyde, Encyclopedia of Statistical Sciences, 2005  crossref
    4. Sergei Chobanyan, V. Mandrekar, Stochastic Processes and Related Topics, 1998, 25  crossref
    5. I. F. Pinelis, “On the distribution of sums of independent Banach-space-valued random variables”, Theory Probab. Appl., 23:3 (1978), 608–615  mathnet  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:229
    Full-text PDF :173
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025